# SDR YENA2007052

- Difficulty date: June 16, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 3,919 hours, 2,731 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Processor
- Part number: 10010502009
- Part serial: PR05054369
- Condition: Unknown
- Location: Controller
- Part time: 3,068 hours, 2,088 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INFLIGHT AT FL380 APU WAS OFF, GOT CAUTION -BLEED APU LEAK-.  WOULDN'T CLEAR FOLLOWED QRH.  BLEED 1 OFF X BLEED OPEN.  CLEARED THE AMBER LINE ON THE ECS PAGE.  DECLARED EMERGENCY.  T/S PER FIM 36-22-00.  REPLACED BOTH AMS CONTROLLER PROCESSOR MODULES, PER MM 21-00-01.  OPS CHECK OK, NO FURTHER MESSAGES.  OK FOR SERVICE.
